# SDR YENA201705080354

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 22,671 hours, 14,411 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

ON SHORT FINAL LT & RT BRAKE FAULT, DID A GO AROUND, ON SECOND APPROACH WHEN THE MMLG DOWN THE MESSAGE WENT AWAY. EMERGENCY DELCARED LANDED SAFELY WITH NORMAL BRAKING.  PERFORMED BCM1 & BCM2 PRESSURE PULSE INIT TEST IAW FIM 32-41-00-810-825A. ALL TEST PASSED NOT AS TRANSITORY CONDITION. OK FOR SERVICE.
